Ask an expert
Question

22 Aug 2007

Traphisil Please help i'm losing my mind
hi, i have been on the traphisil pill for 8 months now,verything is been great. i usually get my period on the 3rd red pill every month but this month i am going for the 4th one tonight still no periods but i have all the signs of my periods about to start. please help!!!. i have been taking the pill faithfully at 19h00. i have been under a lot of stress lately but it never disturbed my periods or is it that i have never been under so much stress.

thanking you in advance
Answer 668 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

One day's difference is not significant. It sounds like your period will start soon.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.